This is a pretty old web page, perhaps you want to look at my IMB web pages.


L.A. Hammond, B. Woodcroft, N. Hamilton, J.L. Stow. Restructuring the recycling endosome: adaptations for cytokine release. In preparation.
F. Simpson, E. McGlinn, M. Kerr, N. Hamilton, R.G. Ali, L. Town, A.S. Yap, C. Wicking, A novel transmembrane focal adhesion component regulates cell migration, actin dynamics and rhoA signalling. Journal Cell Biology, under revision.
B. Woodcroft, L. Hammond, J. Stow, N. Hamilton, Automated organelle based analysis of protein collocalisation. In preparation for In Silico Biology.
N. Hamilton & R.D. Teasdale. Visualising and clustering high throughput sub-cellular localization imaging. BMC Bioinformatics 9:81, 2008.
F. Lynn, J. Sprenger, S. Karunaratne, K. Hanson, N. Hamilton, R.D. Teasdale. LOCATE: A Mammalian Protein Subcellular Localization Database. Nucleic Acids Research, accepted with minor revision. J.L. Fink, S. Karunaratne, A. Mittel, D. Gardiner, N. Hamilton, R.D. Teasdale. Towards defining the nuclear proteome.Genome Biology 9:R15, 2008.
R.S. Pantelic, G.E. Ericksson, N. Hamilton and B. Hankamer, Photometrically weighted, discontinuity based edge detection, J. Struct. Biology 160(1), 93-102, 2007
N. Hamilton, R. Pantelic, K. Hanson, S. Karunaratne and R. Teasdale, Fast automated cell phenotype image classification, BMC Bioinformatics 8:110, 2007.
N. Hamilton, R. Pantelic, K. Hanson, J.L. Fink, S. Karunaratne and R.D. Teasdale, Automated Subcellular Phenotype Classification, Conferences in Research and the Practice in Information Technology 73 (WISB-2006)
J.L. Fink and N. Hamilton, DomainDraw: A macromolecular feature drawing program, In Silico Biology 7, 0014, 2007.
N. Hamilton and T. Huber, An introduction to protein contact prediction. In: Bioinformatics, edited by J.M. Keith. Humana Press, in press.
R.D. Teasdale and N. Hamilton, Imaging the Future, Australian Biochemist 37 (3), 16-20, 2006.
M. Kerr et. al, Visualisation of macropinosome maturation by the recruitment of sorting nexins, Journal of Cell Science 119, 3967-3980 (2006)
N. Hamilton, M. Kerr, K. Burrage and R.D. Teasdale, The dynamics and geometry of vesicles and tubules in endocytosis, In: Current Protocols in Cell Biology, Supplement 35, 2007.
R.G. Beiko and N. Hamilton, Phylogenetic identification of lateral genetic transfer events, BMC Evolutionary Biology 6 15 (2006).
K. Burrage, P. Burrage, N. Hamilton, and T. Tian, Compute intensive Simulations for Cellular Modelling In: Parallel Computing for Bioinformatics ( Ed. By Albert Y. Zomaya), John Wiley and Sons (2006)
N. Hamilton and J.A. Thas, Maximal arcs in PG(2,q) and partial flocks of the quadratic cone, Adv. Geom. 6 (2006), 39-52.
N. Hamilton, K. Burrage, M. Ragan and T. Huber, Protein contact prediction using patterns of correlation, Proteins 56 (2004), 679-684.
N. Hamilton and R. Mathon, On the spectrum of non-Denniston maximal arcs in PG(2,q), Europ. J. Comb. 25 (2004), 415-421.
N. Hamilton, Degree 8 maximal arcs in PG(2,2^r), r odd, J. Comb. Theory Ser. A. 100 no. 2 (2002), 265-276.
N. Hamilton and R. Mathon, More maximal arcs in Desarguesian projective planes and their geometric structure, Advances in Geometry 3 no. 3 (2003), 251-261.
N. Hamilton, Strongly regular graphs from differences of quadrics, Discrete Math. 256 (2002), 465-469.
S. Cauchie, N. Hamilton and F. de Clerck, Full embeddings of (alpha,beta) geometries in projective spaces, Europ. J. Comb. 23 (2002), no. 6, 635-646.
F. de Clerck, M. Delanote, N. Hamilton and R. Mathon, Perp-systems of polar spaces, Advances in Geometry 2 (2002), 1-12.
N. Hamilton and R. Mathon, Strongly regular (alpha,beta)-geometries, J. Comb. Theory Ser. A. 95 (2001), 234-250.
N. Hamilton and T. Penttila, Groups of Maximal Arcs, J. Comb. Theory Ser. A. 94 (2001), 63-86.
N. Hamilton and R. Mathon, Existence and non-existence of m-systems of polar spaces, Europ. J. Comb. 22 (2001), 51-61.
F. de Clerck, N. Hamilton, C.M. O'Keefe and T. Penttila, Quasi-quadrics and related structures, Aust. J. Comb. 22 (2000), 151-166.
N. Hamilton and M. de Resmini, Partitioning hyperovals in PG(2,64), Bull. Inst. of Comb. and its Appl. 27 (1999), 89 - 94.
N. Hamilton, S. Stoichev and V.D. Tonchev, Maximal arcs and disjoint maximal arcs in projective planes of order 16, Proceedings of the Second Pythagorean Conference, J. Geom. 67 (2000), 117-126.
N. Hamilton and T. Penttila, Sets of type (a,b) from subgroups of GammaL(1,p^r), J. Alg. Comb. 13 (2001), 67-76.
N. Hamilton and A. Khodhar, On the minimum possible volumes of strong Steiner trades, Austral. J. Comb. 20 (1999), 197 - 203.
N. Hamilton and C. Quinn, m-systems of polar spaces and maximal arcs in projective planes, Bul. Belg. Math. Soc. 7 (2000), no.2, 237-248.
R. Mathon and N. Hamilton, Baer partitions of small order projective planes, J. Combin. Math. Combin. Comput. 29 (1999), 87-94.
N. Hamilton, D. Hazel, P. Kearney and L. Wildman, A complete formal development using Cogito, Proc. of the 20th Australasian Computer Science Conference (ACSC'98), Australian Computer Science Communications 20(1) (1998), 319-330.
A. Blokhuis, N. Hamilton and H. Wilbrink, The non-existence of Thas maximal arcs in projective planes of odd order, Europ. J. Comb. 19(4) (1998), 413-417.

N. Hamilton, R. Nickson, O. Traynor and M. Utting, Interpretation and instantiation of theories for reasoning about formal specifications, Proc. of the 20th Australasian Computer Science Conference (ACSC'97), Australian Computer Science Communications 19 (1997), 37-45.
B. Gray, N. Hamilton and C.M. O'Keefe, On the size of the smallest defining set of PG(2,q), Bull. Inst. of Comb. and its Appl. 21 (1997), 91-94.
N. Hamilton and T. Penttila, Some inherited unitals in derived dual translation planes, U.W.A. Mathematics, Research Report, November 1993/23.
N. Hamilton and M. de Resmini, Hyperovals and unitals in Figueroa planes, Europ. J. Comb. 19(2) (1998), 215-220.

N. Hamilton and T. Penttila, A characterisation of Thas maximal arcs in translation planes of square order, J. Geom. 51 (1994), 60-66.
N. Hamilton, Some maximal arcs in derived dual Hall planes, Europ. J. Comb. 15 (1994), 523-532.
N. Hamilton, Some inherited maximal arcs in derived dual translation planes, Geom. Ded. 55 (1995), 165-173.
N. Hamilton, Some maximal arcs in Hall planes, J. Geom. 52 (1995), 101-107.
Return to Nick's Homepage